Bernoulli

  • Bernoulli
  • Volume 25, Number 3 (2019), 2137-2162.

Integration with respect to the non-commutative fractional Brownian motion

Aurélien Deya and René Schott

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the issue of integration with respect to the non-commutative fractional Brownian motion, that is the analog of the standard fractional Brownian motion in a non-commutative probability setting.

When the Hurst index $H$ of the process is stricly larger than $1/2$, integration can be handled through the so-called Young procedure. The situation where $H=1/2$ corresponds to the specific free case, for which an Itô-type approach is known to be possible.

When $H<1/2$, rough-path-type techniques must come into the picture, which, from a theoretical point of view, involves the use of some a-priori-defined Lévy area process. We show that such an object can indeed be “canonically” constructed for any $H\in(\frac{1}{4},\frac{1}{2})$. Finally, when $H\leq1/4$, we exhibit a similar non-convergence phenomenon as for the non-diagonal entries of the (classical) Lévy area above the standard fractional Brownian motion.

Article information

Source
Bernoulli, Volume 25, Number 3 (2019), 2137-2162.

Dates
Received: March 2018
Revised: May 2018
First available in Project Euclid: 12 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.bj/1560326440

Digital Object Identifier
doi:10.3150/18-BEJ1048

Mathematical Reviews number (MathSciNet)
MR3961243

Zentralblatt MATH identifier
07066252

Keywords
integration theory non-commutative fractional Brownian motion non-commutative stochastic calculus

Citation

Deya, Aurélien; Schott, René. Integration with respect to the non-commutative fractional Brownian motion. Bernoulli 25 (2019), no. 3, 2137--2162. doi:10.3150/18-BEJ1048. https://projecteuclid.org/euclid.bj/1560326440


Export citation

References

  • [1] Biane, P. and Speicher, R. (1998). Stochastic calculus with respect to free Brownian motion and analysis on Wigner space. Probab. Theory Related Fields 112 373–409.
  • [2] Bożejko, M., Kümmerer, B. and Speicher, R. (1997). $q$-Gaussian processes: Non-commutative and classical aspects. Comm. Math. Phys. 185 129–154.
  • [3] Coutin, L. and Qian, Z. (2002). Stochastic analysis, rough path analysis and fractional Brownian motions. Probab. Theory Related Fields 122 108–140.
  • [4] Deya, A. and Schott, R. (2013). On the rough-paths approach to non-commutative stochastic calculus. J. Funct. Anal. 265 594–628.
  • [5] Deya, A. and Schott, R. (2018). On stochastic calculus with respect to $q$-Brownian motion. J. Funct. Anal. 274 1047–1075.
  • [6] Deya, A. and Schott, R. (2019). Supplement to “Integration with respect to the non-commutative fractional Brownian motion.” DOI:10.3150/18-BEJ1048SUPP.
  • [7] Donati-Martin, C. (2003). Stochastic integration with respect to $q$ Brownian motion. Probab. Theory Related Fields 125 77–95.
  • [8] Friz, P. and Victoir, N. (2010). Differential equations driven by Gaussian signals. Ann. Inst. Henri Poincaré Probab. Stat. 46 369–413.
  • [9] Friz, P.K. and Hairer, M. (2014). A Course on Rough Paths: With an Introduction to Regularity Structures. Universitext. Cham: Springer.
  • [10] Friz, P.K. and Victoir, N.B. (2010). Multidimensional Stochastic Processes as Rough Paths: Theory and Applications. Cambridge Studies in Advanced Mathematics 120. Cambridge: Cambridge Univ. Press.
  • [11] Gubinelli, M. (2004). Controlling rough paths. J. Funct. Anal. 216 86–140.
  • [12] Lyons, T. and Qian, Z. (2002). System Control and Rough Paths. Oxford Mathematical Monographs. Oxford Science Publications. Oxford: Oxford Univ. Press.
  • [13] Nica, A. and Speicher, R. (2006). Lectures on the Combinatorics of Free Probability. London Mathematical Society Lecture Note Series 335. Cambridge: Cambridge Univ. Press.
  • [14] Nourdin, I. (2012). Selected Aspects of Fractional Brownian Motion. Bocconi & Springer Series 4. New York: Springer.
  • [15] Nourdin, I. and Taqqu, M.S. (2014). Central and non-central limit theorems in a free probability setting. J. Theoret. Probab. 27 220–248.
  • [16] Nualart, D. and Tindel, S. (2011). A construction of the rough path above fractional Brownian motion using Volterra’s representation. Ann. Probab. 39 1061–1096.
  • [17] Pardo, J.C., Pérez, J. and Pérez-Abreu, V. (2016). A random matrix approximation for the non-commutative fractional Brownian motion. J. Theoret. Probab. 29 1581–1598.
  • [18] Voiculescu, D. (1991). Limit laws for random matrices and free products. Invent. Math. 104 201–220.
  • [19] Young, L.C. (1936). An inequality of the Hölder type, connected with Stieltjes integration. Acta Math. 67 251–282.

Supplemental materials

  • Supplement to “Integration with respect to the non-commutative fractional Brownian motion”. We provide the technical details of the proof of Proposition 2.8.